# SDR 2006UALA01227

- Difficulty date: June 21, 2006
- Submitted: June 27, 2006
- Operation: Air carrier
- Aircraft: N581UA
- Make and model: Boeing 757222
- Aircraft serial: 26701
- Aircraft time: 44,220 hours, 15,366 cycles
- Engine: Pwa PW2037
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, E, J
- Precautionary procedure: A

## Discrepancy

RETURN TO FIELD DUE TO ENGINE SHUTDOWN.  ENG2 WAS SHUT DOWN IN FLIGHT & UNABLE TO RESTART DUE TO HIGH VIBRATION.  RT ENG SURGED AT 9000FT,  250 KNOTS, ENG2 HIGH VIBES, EGT AT 699, UPON LANDING FOUND METAL IN THE TAIL PIPE.  DETECTED FRACTURE OF 2ND STAGE BLADE UPON REMOVAL OF HPT FROM THE ENGINE.  BROKEN PIECES OF TURBINE BLADE CAUSED DAMAGE TO OTHER PARTS OF THE ENGINE.
